# SDR IPXA11566083

- Difficulty date: April 4, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 19,393 hours, 12,431 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Part number: 313N50251
- Condition: Gouged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MOD, RT AFT FAIRING STRUCTURE FWD RT NUTPLATE SPLICE MACHINED DOUBLER IS GOUGED ON THE TOP INBD SIDE AND CHANGED ON THE OTBD SIDE.  REMOVE, FABRICATED AND INSTALL IAW DWG 313N5025, AND SRM 51-40-02.
